Ueber eine Erweiterung der Lie'schen Integrationsmethode


Mathematische Annalen (1875)

  • Volume: 8, page 313-318
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mayer. "Ueber eine Erweiterung der Lie'schen Integrationsmethode." Mathematische Annalen 8 (1875): 313-318. <http://eudml.org/doc/156677>.

author = {Mayer},
journal = {Mathematische Annalen},
pages = {313-318},
title = {Ueber eine Erweiterung der Lie'schen Integrationsmethode},
url = {http://eudml.org/doc/156677},
volume = {8},
year = {1875},

AU - Mayer
TI - Ueber eine Erweiterung der Lie'schen Integrationsmethode
JO - Mathematische Annalen
PY - 1875
VL - 8
SP - 313
EP - 318
UR - http://eudml.org/doc/156677
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.